# SDR UALA2011050902278

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 62,631 hours, 9,128 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Power Supply
- Part number: 873602
- Part serial: 23
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEAT PITOT EICAS MESSAGE.  REPLACED LEFT POWER SUPPLY ASSEMBLY PER AMM.  SYSTEM PASSED MAT TEST AND ALL MESSAGES CLEARED ON EICAS.
